# SDR M3XA2024012219001

- Difficulty date: January 19, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N892GT
- Make and model: Urocop EC 130 T2
- Aircraft serial: 8151
- Aircraft time: 4,703 hours, 9,641 cycles
- Engine: Tmeca ARRIEL2D
- System (JASC): 7261 · Turbine Engine Oil System
- Part: B-Nut
- Condition: Loose
- Location: Vent Line
- Part time: 4,703 hours, 6,693 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED ON POST FLIGHT INSPECTION, DISCOVERED OIL ON OUTSIDE OF ENGINE COWLING, DRAINING FROM ENGINE DECK DRAIN LINES AND SMOKE COMING OFF OUTSIDE OF EXHAUST DUCT AND OIL ON OUTSIDE OF THE ENGINE.  MECHANIC FOUND B-NUT VENT LINE LOOSE AND DISCONNECTED.  CLEANED AREA AND REINSTALLED OIL VENT LINE PER ENGINE MANUAL.  MOC OK.  NO DEFECTS.  BIS
